# SDR FDEA201901190177

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327072100000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 251NH BROKEN. FABBED FLOOR PANEL 251NH ON TR#19/1390031 IAW SRZ 25-005 REV P INSTALLED ON W/C 250-  FL-FIT, REPAIR CAT A AND MAJOR REPAIR.
